# SDR SWAA2022042084737

- Difficulty date: March 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT IS CORRODED AT STA 947; RBL 24; WL 179. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS FOR ALLOWABLE DAMAGE AND SO PART ISREPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP 9;[02] REMOVED AFT BULKHEAD SUPPORT ANGLE AT AFT CARGO BAY BS947 RBL24 WL 179;IAW SRM 51-40-02.;[03] LOCATED AND DRILLED NEW AFT BULKHEAD SUPPORT WITH P/N 149A8118-27;LOT#1480888-1;PO#855047;IAW SRM 51-10-05 AND DWG#149A8110 REV B.OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] INSTALLED AFT CARGO BAY AFT BULKHEAD SUPPORT AT STA.947 RBL24;WL179;IAW SRM 51-40-02 AND DWG#149A8110 REV B.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION 5.
